# SDR DALA2015050403047

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 55,159 hours, 10,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1439-1461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SEAT TRACK FOUND CORROSION BETWEEN FS 1439 AND FS 1461 AND RBL 88.5 REFER TO CPCP TASK NR 53-646-00.  CORROSION REMOVED THE CLEANUP DEPTH IN BOTTOM OF TRACK AT FS 1459 IS 0.048".  ALLOWABLE DAMAGE IS 0.030" FOUND OUT OF LIMIT IAW SRM 53-00-52, FIG 101.  THE NEW SEAT TRACK, PN: 146T5222-6, FABRICATED IAW DWG NR:146T5222 ON MFG CONTROL NR: PO25490.  THE DAMAGED SEAT TRACK R & R AS IAW SRM 51-40-02.  REFER TO CPCP TASK NR: 53-646-00.  1931938.
